Return to Index  

Anyone constipated from Lupron? Sorry for the TMI!

April 2 2012 at 1:18 PM
Anonymous  (no login)

 

Hi All,
I just started lupron and am already feeling constipated. Has anyone experienced this? I tend to have trouble with this anyway and am trying to figure out what I'll use to help me along when pg.

I would love to hear anyone's experiences.
Many thanks,
Violet

 
 Respond to this message   
Responses

  1. My donor had this problem... - Leigh on Apr 2
  2.  
  3. Try inulin - BlessedThistle on Apr 2
  4.  
  5. Calm magnesium drink - minniet on Apr 2
    1. Thanks....Minniet, do you use both? - Anonymous on Apr 2
      1. Yes - - minniet on Apr 2
        1. Thanks!...I did a search on inulin - Anonymous on Apr 2
          1. Thanks for the heads up! - minniet on Apr 2
     
  6. lupron never did this to me - smrc on Apr 2
  7.  
Find more forums on FertilityCreate your own forum at Network54
 Copyright © 1999-2014 Network54. All rights reserved.   Terms of Use   Privacy Statement